# SDR UPS00233511

- Difficulty date: August 1, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- Aircraft time: 27,549 hours, 21,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CARD NR 159523 FOUND 1 INCH CRACK IN RADIUS OF STR 9L BS 500 WL 268, LBL 66.  EVALUATED CRACK, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF STRINGER SECTION BS 480 - 507 STR 9L WL 268.  FABRICATED NEW STRNGER SECTION USING BAC5300 REFERENCE MATERIAL BAC1498-140 7075T6 BACK.  DRILLED NEW SECTION AND INSTALLED IAW SRM 51-30-2, SRM 51-30-5.
